# SDR HEER20141114433

- Difficulty date: November 14, 2014
- Submitted: November 14, 2014
- Operation: General aviation
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Aircraft: N740PH
- Make and model: Bell 407
- Aircraft serial: 53435
- Aircraft time: 14,475 hours
- Engine: Allsn 250C47B
- Engine time: 10,716 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWK120890
- Condition: Spalled
- Location: Turbine
- Part time: 1,973 hours
- Component: Turbine
- Component part number: 23063354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE REMOVED 11-7-14 FOR OVERHAUL.  REMOVED NR 5 BEARING DUE TO SPALLING ON BALL AND PROBABLE SPALLING ON OUTER RACE AT SPLIT.  SCRAPPED PART AND REPLACED WITH NEW.  PART WILL BE RETURNED TO MFG FOR FURTHER EVALUATION.
